# SDR V0XD20210625002

- Difficulty date: September 18, 2021
- Submitted: September 25, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 18,862 hours, 14,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342693
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD "L" ANGLE AT LBL9 AND F.S. 280.00 IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED "L" ANGLE(PN: CC670-34269-3) AT LBL9 AND F.S. 280.00 IAW CRJ 900 SRM 51-42-21.
